# SDR QMLA2023040520027

- Difficulty date: April 4, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N129JW
- Make and model: Pilats PC1245
- Aircraft serial: 129
- Aircraft time: 8,452 hours, 10,583 cycles
- Engine: Pwc PT6A67B
- Engine time: 10,623 hours, 14,105 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Timer
- Part number: 4E31632
- Part serial: 0143
- Condition: Unserviceable
- Location: Output Voltage L
- Part time: 8,451 hours, 10,583 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

ON A FLIGHT FROM CNY TO GJT USING DE-ICE EQUIPMENT, THE AMBER "DE-ICE" CAWS LIGHT CAME ON WITH A VISUAL AND AURAL CAUTION LIGHT. FOLLOWED PC-12 QRH - GREEN "PROP DE-ICE" WAS NOT FLASHING AS PER CHECK LIST. FOLLOWED PROCEDURE ANYWAY, PROBLEM PERSISTED, PROCEEDED TO LAND AT GRAND JUNCTION WITH NO ISSUES. REPORTED TO MCAS AND THE LOCAL MAINTENANCE TEAM.
